# SDR UALA2011120506675

- Difficulty date: December 2, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 37,702 hours, 9,390 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223211
- Part serial: Y02797A
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC PRIMARY PUMP AND RUDDER RATIO EICAS CAME ON INTERMITTENTLY DURING FLIGHT AT FL 380-400.  REPLACED EDP PRESSURE SWITCH, S26, OPERATIONAL CHECKED GOOD WITH ENGINE RUN.  ENG CHECK GOOD.
